English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Time-dependent corrections to the Ly α escape probability during cosmological recombination

MPS-Authors
/persons/resource/persons20190

Chluba,  J.
High Energy Astrophysics, MPI for Astrophysics, Max Planck Society;

/persons/resource/persons4829

Sunyaev,  R. A.
High Energy Astrophysics, MPI for Astrophysics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Chluba, J., & Sunyaev, R. A. (2009). Time-dependent corrections to the Ly α escape probability during cosmological recombination. Astronomy & Astrophysics, 496(3), 619-635. doi:10.1051/0004-6361/200811100.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0011-A3A8-0
Abstract
There is no abstract available